Representation theory and D-modules on flag varieties
Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque no. 173-174  (1989), p. 55-109
@incollection{AST_1989__173-174__55_0,
     author = {Kashiwara, Masaki},
     title = {Representation theory and $D$-modules on flag varieties},
     booktitle = {Orbites unipotentes et repr\'esentations III. Orbites et faisceaux pervers},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {173-174},
     year = {1989},
     pages = {55-109},
     zbl = {0705.22010},
     mrnumber = {1021510},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__173-174__55_0}
}
Kashiwara, Masaki. Representation theory and $D$-modules on flag varieties, in Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), pp. 55-109. http://www.numdam.org/item/AST_1989__173-174__55_0/

1. [B] Beilinson, A., Localization of representations of reductive Lie algebra, Proc. of ICM (1983), 699-710. | MR 804725 | Zbl 0571.20032

2. [BB] Beilinson, A. and J. Bernstein, 1. Localisation de g ̲-modules, C. R. Acad. Sci. Paris, t. 292, Serie 1, (1981) 15-18. | MR 610137 | Zbl 0476.14019

Beilinson, A. and J. Bernstein, 2. A generalization of Casselman's submodule theorem. | Article | Zbl 0526.22013

3. [BBD] Beilinson, A, J. Bernstein and P. Deligne, Faiseaux pervers, Asterisque, 100 (1982). | Numdam | MR 751966 | Zbl 0536.14011

4. [BoB] Borho, W. and J. L. Brylinski, Differential operators on Homogeneous spaces, I, Invent. Math. 69 (1982) 437-476. | Article | MR 679767 | Zbl 0504.22015

[BoB] Borho, W. and J. L. Brylinski, Differential operators on Homogeneous spaces, II, Invent. Math. 80 (1985) 1-68. | Article | MR 784528 | Zbl 0577.22014

5. [BK] Brylinski, J-L, and M. Kashiwara, Kazhdan-Lustzig conjecture and holonomic systems, Invent. Math. 64 (1981) 387-410. | Article | MR 632980 | Zbl 0473.22009

6. [G] Ginsburg, V, Geometrical aspects of representation theory, ICM at Berkeley. | Zbl 0667.20033

7. [Gir] Giraud, J., Cohomologie Non Abelienne, die Grundlehren der mathematischen Wissenschaften, 179, Springer-Verlag Berlin-Heidelberg-New York, 1971. | MR 344253 | Zbl 0226.14011

8. [H] Harish-Chandra, Representations on a semi-simple Lie groups on a Banach space I, Trans. Amer. Math. Soc., 74 (1953), 185-243. | Article | MR 56610 | Zbl 0051.34002

9. [HMSW] Hecht, H., D. Milicic, W. Schmid and J. A. Wolf, Localization and standard modules for real semisimple Lie group I, the duality theorem. Invent. Math. 90 (1987) 297-332. | Article | MR 910203 | Zbl 0699.22022

10. [K] Kashiwara, M., 1. Open problems. Proceeding of Taniguchi symposium at Katata, held in 1986.

[K] Kashiwara, M., 2. Character, Character cycle. Fixed point theorem and group representations. Advanced Studies in Pure Math. 14. | MR 1039844 | Zbl 0699.22024

11. [M] Matsuki, T., Orbits on affine symmetric spaces under the action of parabolic subgroups, Hiroshima Math. J., 12 (1982), 307-320. | MR 665498 | Zbl 0495.53049

12. [SW] Schmid, W. and J. A. Wolf, Globalizations of Harish-Chandra modules. Bulletin of AMS, 17 (1987) 117-120. | Article | MR 888885 | Zbl 0649.22010